# SDR FAA2017113000001

- Difficulty date: November 5, 2017
- Submitted: December 1, 2017
- Operation: General aviation
- Make and model: Beech B36TC
- Aircraft serial: EA668
- Aircraft time: 646 hours, 300 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROTATION, LOWER NOSE GEAR STRUT AND AXLE ASSEMBLY SEPARATED FROM THE UPPER STRUT AND DEPARTED THE AIRCRAFT.  INVESTIGATION REVEALED THE UPPER TORQUE LINK TO BE DESTROYED DURING CONTACT WITH THE RUNWAY ON LANDING. LOWER TORQUE LINK REMAINED ATTACHED TO THE LOWER STRUT AND AXLE ASSEMBLY.  APPEARS THAT THE CENTER PIVOT BOLT CONNECTING THE UPPER AND LOWER TORQUE LINKS MAY HAVE BACKED OUT INDUCING THE SEPARATION OF THE TORQUES LINK ALLOWING THE LOWER STRUT ASSEMBLY TO DEPART THE AIRCRAFT. OTHER POSSIBLE CAUSE POSSIBLE FAILURE OF UPPER TORQUES LINK OR OTHER AIRCRAFT OPERATIONAL INDUCED DAMAGE OR GROUND HANDLING INDUCE DAMAGE.
